# SDR UPS99830153

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LEFT WING LOWER SURFACE, APPROX 16 INCHES INBOARD OF NR 1 PYLON, CRACKED SKIN APPROX 4 INCHES LONG.  ROUTED OUT CRACKED AREA IAW REO-06635.  FABRICATED FILLER, INTERNAL DOUBLERS AND TRIPLERS, EXTERNAL DOUBLER AND TRIPLER IAW REO-O6635.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PARTS IAW DC8 SRM 81-1-20D AND REO-O6635.
